American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13H10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 217 found      Go to page: 1 2 3 4 5 > >>

[31] Nguyen Tu Cuong and Hoang Le Truong. Parametric decomposition of powers of parameter ideals and sequentially Cohen-Macaulay modules. Proc. Amer. Math. Soc. 137 (2009) 19-26. MR 2439420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Duong Quôc Việt. On the Cohen-Macaulayness of fiber cones. Proc. Amer. Math. Soc. 136 (2008) 4185-4195. MR 2431031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Juan Migliore, Uwe Nagel and Fabrizio Zanello. On the degree two entry of a Gorenstein $h$-vector and a conjecture of Stanley. Proc. Amer. Math. Soc. 136 (2008) 2755-2762. MR 2399039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Hsin-Ju Wang. Core of ideals of Noetherian local rings. Proc. Amer. Math. Soc. 136 (2008) 801-807. MR 2361851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Lars Winther Christensen and Oana Veliche. A test complex for Gorensteinness. Proc. Amer. Math. Soc. 136 (2008) 479-487. MR 2358487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Hamidreza Rahmati. Free resolutions of parameter ideals for some rings with finite local cohomology. Proc. Amer. Math. Soc. 136 (2008) 467-474. MR 2358485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] J. C. Rosales and P. A. García-Sánchez. Every numerical semigroup is one half of a symmetric numerical semigroup. Proc. Amer. Math. Soc. 136 (2008) 475-477. MR 2358486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Wolfgang Hassler, Ryan Karr, Lee Klingler and Roger Wiegand. Indecomposable modules of large rank over Cohen-Macaulay local rings. Trans. Amer. Math. Soc. 360 (2008) 1391-1406. MR 2357700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Thomas Marley, Mark W. Rogers and Hideto Sakurai. Gorenstein rings and irreducible parameter ideals. Proc. Amer. Math. Soc. 136 (2008) 49-53. MR 2350387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Takesi Kawasaki. Finiteness of cousin cohomologies. Trans. Amer. Math. Soc. 360 (2008) 2709-2739. MR 2373331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Hans Schoutens. Pure subrings of regular rings are pseudo-rational. Trans. Amer. Math. Soc. 360 (2008) 609-627. MR 2346464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Geoffrey D. Dietz. Big Cohen-Macaulay algebras and seeds. Trans. Amer. Math. Soc. 359 (2007) 5959-5989. MR 2336312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Mats Boij and Fabrizio Zanello. Level algebras with bad properties. Proc. Amer. Math. Soc. 135 (2007) 2713-2722. MR 2317944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Rodney Y. Sharp. Graded annihilators of modules over the Frobenius skew polynomial ring, and tight closure. Trans. Amer. Math. Soc. 359 (2007) 4237-4258. MR 2309183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Shiro Goto and Yukihide Takayama. Stanley-Reisner ideals whose powers have finite length cohomologies. Proc. Amer. Math. Soc. 135 (2007) 2355-2364. MR 2302556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Feza Arslan and Pinar Mete. Hilbert functions of Gorenstein monomial curves. Proc. Amer. Math. Soc. 135 (2007) 1993-2002. MR 2299471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Craig Huneke. Ideals defining Gorenstein rings are (almost) never products. Proc. Amer. Math. Soc. 135 (2007) 2003-2005. MR 2299472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Fabrizio Zanello. Partial derivatives of a generic subspace of a vector space of forms: Quotients of level algebras of arbitrary type. Trans. Amer. Math. Soc. 359 (2007) 2675-2686. MR 2286051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Anthony V. Geramita, Tadahito Harima, Juan C. Migliore and Yong Su Shin. The Hilbert function of a level algebra. Memoirs of the AMS 186 (2007) MR 2292384.
Book volume table of contents   

[50] Ryo Takahashi. The existence of finitely generated modules of finite Gorenstein injective dimension. Proc. Amer. Math. Soc. 134 (2006) 3115-3121. MR 2231892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Le Thanh Nhan. A remark on the monomial conjecture and Cohen-Macaulay canonical modules. Proc. Amer. Math. Soc. 134 (2006) 2785-2794. MR 2231599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Jürgen Herzog, Takayuki Hibi and Xinxian Zheng. The monomial ideal of a finite meet-semilattice. Trans. Amer. Math. Soc. 358 (2006) 4119-4134. MR 2219013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Uwe Nagel and Tim Römer. Extended degree functions and monomial modules. Trans. Amer. Math. Soc. 358 (2006) 3571-3589. MR 2218989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Aron Simis. The depth of the Jacobian ring of a homogeneous polynomial in three variables. Proc. Amer. Math. Soc. 134 (2006) 1591-1598. MR 2204268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Jinjia Li. Characterization of modules of finite projective dimension over complete intersections. Proc. Amer. Math. Soc. 134 (2006) 1271-1275. MR 2199169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Neil M. Epstein. Phantom depth and flat base change. Proc. Amer. Math. Soc. 134 (2006) 313-321. MR 2175997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Fabrizio Zanello. Stanley's theorem on codimension 3 Gorenstein $h$-vectors. Proc. Amer. Math. Soc. 134 (2006) 5-8. MR 2170536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Javad Asadollahi and Shokrollah Salarian. Cohomology theories based on Gorenstein injective modules. Trans. Amer. Math. Soc. 358 (2006) 2183-2203. MR 2197453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Martin Lorenz. On the Cohen-Macaulay property of multiplicative invariants. Trans. Amer. Math. Soc. 358 (2006) 1605-1617. MR 2186988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Huy Tài Hà and Ngô Viêt Trung. Asymptotic behaviour of arithmetically Cohen-Macaulay blow-ups. Trans. Amer. Math. Soc. 357 (2005) 3655-3672. MR 2146643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 217 found      Go to page: 1 2 3 4 5 > >>